CureZone   Log On   Join
Re: Sensitive to supplements??
 
unyquity Views: 19,296
Published: 13 years ago
 
This is a reply to # 1,371,479

Re: Sensitive to supplements??


>>>> my antidepressant to sleep <<<<

Grz gave you good advice.

Depending upon what class/type antidepressant this is, it can easily be at the root of this issue...there are many (especially those than enhance sleep) that one can build up a tolerance to, and then when the dosage isn't increased the body becomes, well, "unstable" is a 'nutshell' way of describing it. Sometimes one is reactive to foods/supplements, at other times not.

Whatever you do, NEVER stop a pharmaceutical antidepressant, stimulant, sedative, or anti-anxiety/sleep aid cold-turkey...the results can be horrific.

I'm very knowledgeable about the various classes of psychotropic pharmaceuticals; if you'd care to share what you're taking, dosage, and how long you've been taking it - I'll do my best to let you know if it could be at the root (or part) of your issue.

Blessings -

Unyquity
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.063 sec, (1)